# SDR UPS98826164

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577991421
- Condition: Corroded
- Location: Bs 1346-1354
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1346 TO 1354 STR 24L TO 31L, THE SKIN AND THE FINGER DOUBLER HAVE MODERATE CORROSION.  REMOVED CORROSION FROM SKIN, FOUND WITHIN LIMITS IAW SRM 53-2-0.  FABRICATED AND REPLACED FINGER DOUBLER IAW DWG 5779914.
